Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
The genome of a songbird.
Authors: Warren, W. C.; Clayton, D. F.; Ellegren, H.; Arnold, A. P.; Hillier, L. W.; Kunstner, A.; Searle, S.; White, S.; Vilella, A. J.; Fairley, S.; Heger, A.; Kong, L.; Ponting, C. P.; Jarvis, E. D.; Mello, C. V.; Minx, P.; Lovell, P.; Velho, T. A.; Ferris, M.; Balakrishnan, C. N.; Sinha, S.; Blatti, C.; London, S. E.; Li, Y.; Lin, Y. C.; George, J.; Sweedler, J.; Southey, B.; Gunaratne, P.; Watson, M.; Nam, K.; Backstrom, N.; Smeds, L.; Nabholz, B.; Itoh, Y.; Whitney, O.; Pfenning, A. R.; Howard, J.; Volker, M.; Skinner, B. M.; Griffin, D. K.; Ye, L.; McLaren, W. M.; Flicek, P.; Quesada, V.; Velasco, G.; Lopez-Otin, C.; Puente, X. S.; Olender, T.; Lancet, D.; Smit, A. F.; Hubley, R.; Konkel, M. K.; Walker, J. A.; Batzer, M. A.; Gu, W.; Pollock, D. D.; Chen, L.; Cheng, Z.; Eichler, E. E.; Stapley, J.; Slate, J.; Ekblom, R.; Birkhead, T.; Burke, T.; Burt, D.; Scharff, C.; Adam, I.; Richard, H.; Sultan, M.; Soldatov, A.; Lehrach, H.; Edwards, S. V.; Yang, S. P.; Li, X.; Graves, T.; Fulton, L.; Nelson, J.; Chinwalla, A.; Hou, S.; Mardis, E. R.; Wilson, R. K.
Date of Publication (YYYY-MM-DD): 2010-04-01
Title of Journal: Nature
Volume: 464
Issue / Number: 7289
Start Page: 757
End Page: 762
Document Type: Article
ID: 547656.0
 
Full text / Content available
Modular invariance for conformal full field algebras
Authors: Huang, Y.-Z.; Kong, L.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Transactions of the American Mathematical Society
Volume: 362
Issue / Number: 6
Start Page: 3027
End Page: 3067
Document Type: Article
ID: 542261.0
Cardy condition for open-closed field algebras
Authors: Kong, L.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Communications in Mathematical Physics
Volume: 283
Issue / Number: 1
Start Page: 25
End Page: 92
Document Type: Article
ID: 402072.0
Open-closed field algebras
Authors: Kong, L.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Communications in Mathematical Physics
Volume: 280
Issue / Number: 1
Start Page: 207
End Page: 261
Document Type: Article
ID: 402058.0
Full field algebras
Authors: Huang, Y.-Z.; Kong, L.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Communications in Mathematical Physics
Volume: 272
Issue / Number: 2
Start Page: 345
End Page: 396
Document Type: Article
ID: 346390.0
Full field algebras, operads and tensor categories
Authors: Kong, L.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Advances in Mathematics
Volume: 213
Issue / Number: 1
Start Page: 271
End Page: 340
Document Type: Article
ID: 346389.0
Full field algebras
Authors: Huang, Y.-Z.; Kong, L.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Communications in Mathematical Physics
Volume: 272
Issue / Number: 2
Start Page: 345
End Page: 396
Document Type: Article
ID: 401936.0
Full field algebras, operads and tensor categories
Authors: Kong, L.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Advances in Mathematics
Volume: 213
Issue / Number: 1
Start Page: 271
End Page: 340
Document Type: Article
ID: 401861.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.